Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Marchenko, I I

Statistics Math-Net.Ru
Total publications: 3
Scientific articles: 3

Number of views:
This page:79
Abstract pages:445
Full texts:127
References:76

http://www.mathnet.ru/eng/person58809
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2017
1. I. G. Marchenko, I. I. Marchenko, V. I. Tkachenko, “Temperature-Abnormal Diffusivity in underdamped spatially periodic systems”, Pis'ma v Zh. Èksper. Teoret. Fiz., 106:4 (2017),  222–226  mathnet  elib; JETP Letters, 106:4 (2017), 242–246  isi  scopus
2012
2. I. G. Marchenko, I. I. Marchenko, “Anomalous temperature dependence of diffusion in crystals in time-periodic external fields”, Pis'ma v Zh. Èksper. Teoret. Fiz., 95:3 (2012),  153–158  mathnet  elib; JETP Letters, 95:3 (2012), 137–142  isi  elib  scopus
2009
3. I. G. Marchenko, I. I. Marchenko, “Nondiffusion atomic ordering in the low-temperature deposition of copper”, Pis'ma v Zh. Èksper. Teoret. Fiz., 89:7 (2009),  396–401  mathnet; JETP Letters, 89:7 (2009), 337–341  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021